Mathematical programming

Mathematical programming Encontrados 9 registros  La búsqueda tardó 0.01 segundos. 
1.
27 p, 1.1 MB Merit functions for semi-definite complementarity problems / Tseng, Paul
Merit functions such as the gap function, the regularized gap function, the implicit Lagrangian, and the norm squared of the Fischer-Burmeister function have played an important role in the solution of complementarity problems defined over the cone of nonnegative real vectors. [...]
1998
Mathematical Programming, vol. 83 n. 2 (1998) p. 159-185  
 Acceso restringido a la UAB
2.
8 p, 284.6 KB Error bounds for nondifferentiable convex inequalities under a strong Slater constraint qualification / Mangasarian, O.L.
A global error bound is given on the distance between an arbitrary point in the n-dimensional real space R^n and its projection on a nonempty convex set determined by m convex, possibly nondifferentiable, inequalities. [...]
1998
Mathematical Programming, vol. 83 n. 2 (1998) p. 187-194  
 Acceso restringido a la UAB
3.
17 p, 640.5 KB The nucleon of cooperative games and an algorithm for matching games / Faigle, Ulrich ; Kern, Walter ; Fekete, Sándor P. ; Hochstättler, Winfried
The nucleon is introduced as a new allocation concept for non-negative cooperative n-person transferable utility games. The nucleon may be viewed as the multiplicative analogue of Schmeidler's nucleolus. [...]
1998
Mathematical Programming, vol. 83 n. 2 (1998) p. 195-211  
 Acceso restringido a la UAB
4.
15 p, 623.1 KB Worst-case analyses, linear programming and the bin-packing problem / Chan, Lap Mui Ann (The Hong Kong Polytechnic University) ; Simchi-Levi, David (Northwestern University) ; Bramel, Julien (Columbia University)
In this paper we consider the familiar bin-packing problem and its associated set-partitioning formulation. We show that the optimal solution to the bin-packing problem can be no larger than 4/3 Z _LP where Z_LP is the optimal solution value of the linear programming relaxation of the set-partitioning formulation. [...]
1998
Mathematical Programming, vol. 83 n. 2 (1998) p. 213-227  
 Acceso restringido a la UAB
5.
24 p, 1.1 MB Solving stochastic programs with integer recourse by enumeration : A framework using Gröbner basis reductions / Schultz, Rüdiger ; Stougie, Leen ; van der Vlerk, Maarten H.
In this paper we present a framework for solving stochastic programs with complete integer recourse and discretely distributed right-hand side vector, using Gröbner basis methods from computational algebra to solve the numerous second-stage integer programs. [...]
1998
Mathematical Programming, vol. 83 n. 2 (1998) p. 229-252  
 Acceso restringido a la UAB
6.
10 p, 341.5 KB A cellation of the Grassmann manifold / Eaves, B. Curtis ; Schmedders, Karl H.
Motivated by the computation of equilibria in economic models with incomplete asset markets, a cellation of the Grassmann manifold is constructed by restricting a common atlas. The Grassmann manifold of m-planes in n-dimensional space is shown to be a union of n choose m congruent m(n - m)-dimensional topological disks whose interiors are disjoint. [...]
1998
Mathematical Programming, vol. 83 n. 2 (1998) p. 253-262  
 Acceso restringido a la UAB
7.
14 p, 612.0 KB Perturbation analysis of a condition number for convex inequality systems and global error bounds for analytic systems / Sien, Deng
In this paper several types of perturbations on a convex inequality system are considered, and conditions are obtained for the system to be well-conditioned under these types of perturbations, where the well-conditionedness of a convex inequality system is defined in terms of the uniform boundedness of condition numbers under a set of perturbations. [...]
1998
Mathematical Programming, vol. 83 n. 2 (1998) p. 263-276  
 Acceso restringido a la UAB
8.
14 p, 418.0 KB Location and shape of a rectangular facility in R^n. Convexity properties / Carrizosa, E. ; Muñoz-Márquez, M. ; Puerto, J.
In this paper we address a generalization of the Weber problem, in which we seek for the center and the shape of a rectangle (the facility) minimizing the average distance to a given set (the demand-set) which is not assumed to be finite. [...]
1998
Mathematical Programming, vol. 83 n. 2 (1998) p. 277-290  
 Acceso restringido a la UAB
9.
21 p, 786.6 KB On finding an envy-free Pareto-optimal division / Reijnierse, J.H. ; Potters, J.A.M.
This paper describes an algorithm to find an ((alpha))envy-free Pareto-optimal division in the case of a finite number of homogeneous infinitely divisible goods and linear utility functions. It is used to find an allocation in the classical cake division problem that is almost Pareto-optimal and (alpha)-envy-free. [...]
1998
Mathematical Programming, vol. 83 n. 2 (1998) p. 291-311  
 Acceso restringido a la UAB

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.